# SDR P5CA2021091300343

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880585
- Part serial: 020218030
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILS TO START WITH NO IGNITION HEARD.( APU ECU BITE C/OUT. LRU FAULTY-IGN UNIT FAULTED. T/SHOOTING C/OUT IAW FIM 49-11 FAULT TREE A10. APU IGNITION UNIT REQ'S REPLACEMENT. NIL SPARES AVAILABLE. OPERATE IAW MEL 49-11-01A. HMG TEST SATIS IAW AMM 24-25-00-715-001. MDDR 153466 CAT C EXPIRES 23SEP21. DISP: JZ @1814Z.  /  LP  1310994:   APU IGNITION UNIT REPLACED IAW AMM 49-41-03/401 REV 132 22DEC20. APU NOW SERVICEABLE. DMI 153466 CLOSED. MCC: JOL TIME: 2216Z   )
